# SDR 98ZZZX3975

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - SURFACE CORROSION ON AFT PASSENGER DOOR SILL PLATE.  CLEANED CORROSION, TREATED, PRIMED, PAINTED AND SEALED DOOR SILL.  (X)
